A Bayesian nonlinearity test for threshold moving average models

Xia, Qing and Pan, Jiazhu and Zhang, Zhiqiang and Liu, Jinshan (2010) A Bayesian nonlinearity test for threshold moving average models. Journal of Time Series Analysis, 31 (5). pp. 329-336.

[thumbnail of Xia-etal-JTSA-2010-A-Bayesian-nonlinearity-test-for-threshold-moving-average]
Preview
Text (Xia-etal-JTSA-2010-A-Bayesian-nonlinearity-test-for-threshold-moving-average)
Xia_etal_JTSA_2010_A_Bayesian_nonlinearity_test_for_threshold_moving_average.pdf
Accepted Author Manuscript

Download (705kB)| Preview

    Abstract

    We propose a Bayesian test for nonlinearity of threshold moving average (TMA) models. First, we obtain the marginal posterior densities of all parameters, including the threshold and delay, of the TMA model using Gibbs sampler with the Metropolis-Hastings algorithm. And then, we adopt reversible-jump Markov chain Monte Carlo methods to calculate the posterior probabilities for MA and TMA models. Posterior evidence in favour of the TMA model indicates threshold nonlinearity. Simulation experiments and a real example show that our method works very well in distinguishing MA and TMA models.

    ORCID iDs

    Xia, Qing, Pan, Jiazhu ORCID logoORCID: https://orcid.org/0000-0001-7346-2052, Zhang, Zhiqiang and Liu, Jinshan;